# SDR MALA010659

- Difficulty date: August 27, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 522794
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2745, LT ENGINE OIL PRESSURE FLUCTUATES AT HIGH POWER SETTING BETWEEN 25-70 PSI.  AIR TURNBACK TO MSP.  MAINTENANCE REPLACED LT ENGINE OIL TEMP AND PRESSURE INDICATOR P/N 522794, S/N OFF 9701615A, S/N ON 970632A.
